RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 201, Number 1  


Description of solutions with the uniton number $3$ in the case of one eigenvalue: Counterexample to the dimension conjecture
A. V. Domrina
3
Solution space monodromy of a special double confluent Heun equation and its applications
S. I. Tertychnyi
17
Some exact solutions of the Volterra lattice
V. E. Adler, A. B. Shabat
37
Blowup solutions of the nonlinear Thomas equation
M. O. Korpusov
54
Description of stable chemical elements by an $aF$ diagram and mean square fluctuations
V. P. Maslov
65
Approximate formula for the total cross section for a moderately small eikonal function
A. V. Kisselev
84
Full analytic spectrum of generalized Jaynes–Cummings Hamiltonians
A. J. Adanmitonde, G. Y. H. Avossevou
105
Nonlinear evolutionary Schrödinger equation in a two-dimensional domain
Sh. M. Nasibov
118
$p$-adic generalized Gibbs measure for the Ising model on a Cayley tree
M. M. Rahmatullaev, O. N. Khakimov, A. M. Tukhtaboev
126
Effect of phonons on the magnetic characteristics of metals at finite temperatures
N. B. Melnikov, G. V. Paradezhenko, B. I. Reser
137
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019